I am so happy that the wellbutrin is helping you. It sounds like you are going to be happy with it.
I am glad that you are able to do your work with ease. That is hard work, I know, I use to have a horse and just the hay that I had to get for the winter was hard work, though I am sensitive skin and every where it touches me, I break out. But I still love the horses. I can't afford one any more, so I have dogs. They are work too.
I really want to cut down on my effexor, I have cut one 75 mg pill back, but haven't told the doctor. I know that I should, but I want to lose weight so bad. I am not really heavy, but enough to make it uncomfortable to do things. And I can't fit into my skinny clothes anymore. But I thought in a couple of weeks I would cut back another pill and see how I feel. I take five 75 mg capsules a day.
The doctor said that i would have to take it the rest of my life, but I started the abilify and it really helps me a lot so I am wondering if it would be okay to cut back on the other.
I honestly hope that this works for you and please do keep us posted. I am so happy to know that you have more energy. I can go with out eating and still gain weight, that is why I now believe it is the effexor, also with what you wrote, now I am sure.
take care and have a wonderful day...
Luv and hugs, Karen
fibromyalgia, Chronic fatigue, depression,allergies